| Model Number |
15 |
| Medical Device Problem Code |
Pacing Inadequately (1442)
| Health Effect - Clinical Codes |
Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker received additional patient information from the customer.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.A clinical review will be performed to determine actual device contribution.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device while pacing a patient the pacer lost capture.The patient associated with the reported event did not survive.
Additional Manufacturer Narrative
Stryker performed a clinical review regarding the reported issue.Reviewed of the patient's electronic data reveal that the device use may have contributed to the patient's outcome.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
Additional Manufacturer Narrative
Stryker performed an additional clinical review of the reported event.It was determined that the device use did not contribute to the patient's outcome as there is evidence of user error in the electronic event data downloaded from the device.
Event or Problem Description